# SDR ARWA9611008

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: S43C51
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING EARLY CLIMB, HEARD A BANG BELOW THE FLOOR.  CABIN RATE OF CLIMB WENT TO 2,000 FPM UP.  UNABLE TO PRESSURIZE ACFT.  FOUND LOOSE CLAMP ON DELIVERY DUCT, SECURED SAME.  PRESSURIZED ACFT, OPS NORMAL IAW 21-30.
